# SDR ASAA2023022542060

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,019 hours, 14,861 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK FOUND ACTUATOR FAULT ON PREVIOUS LEG FAULT CLEARED. RAN BITE SEVERAL MORE TIMES FAULT NO LONGER PRESENT SUSPECT INTERMITTENT.
